# SDR 03FDEA00155

- Difficulty date: February 21, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 28R, BS 480-484, WL 150, INBOARD SIDE.  REMOVED CORROSION FROM STR 28R AT B.S 480+4 INCH,  FOUND TO BE OUT OF LIMITS.    FABRICATED,   ALODINED AND PRIMED REPAIR PARTS, AND INSTALLED IAW SRM 51-10-4, 53-10-1, 53-10-3, 51-  30-2 AND MM 51-20-151-7.
